Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 423, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Dec 4, 2005, 3:44 PM EST for Hancock County, Georgia. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 4, 2005, 3:44 PM EST (20:44 UTC)
- Expired
- Dec 4, 2005, 4:21 PM EST
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Hancock County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 4, 4:20 PM EST | HAIL 1 | Culverton, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 400 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 042045 SVRFFC GAC141-042130- /O.NEW.KFFC.SV.W.0423.051204T2044Z-051204T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 344 PM EST SUN DEC 4 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HANCOCK COUNTY IN EAST CENTRAL GEORGIA * UNTIL 430 PM EST * AT 342 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL. THIS STORM WAS LOCATED NEAR SHOULDERBONE...AND MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPARTA AND POWELTON. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3340 8316 3325 8314 3326 8274 3346 8288 $$
2 follow-up statements
000 WWUS52 KFFC 042109 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 408 PM EST SUN DEC 4 2005 GAC141-042130- /O.CON.KFFC.SV.W.0423.000000T0000Z-051204T2130Z/ HANCOCK GA- 408 PM EST SUN DEC 4 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EST FOR NORTHEASTERN HANCOCK COUNTY... AT 404 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLFBALL SIZED HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CULVERTON...OR ABOUT 24 MILES SOUTHEAST OF GREENSBORO... MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MAYFIELD AND JEWELL. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY EVENING FOR NORTHWESTERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3340 8295 3328 8294 3326 8274 3342 8283 $$
000 WWUS52 KFFC 042121 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 421 PM EST SUN DEC 4 2005 GAC141-042131- /O.CAN.KFFC.SV.W.0423.000000T0000Z-051204T2130Z/ HANCOCK GA- 421 PM EST SUN DEC 4 2005 ...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM HAS MOVED OUT OF HANCOCK COUNTY AND SEVERE WEATHER IS NO LONGER EXPECTED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY EVENING FOR NORTHWESTERN GEORGIA. IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...PLEASE CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3340 8295 3328 8294 3326 8274 3342 8283 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 4, 3:27 PM EST, 17 minutes earlier.
Area forecast discussion, Dec 4, 3:27 PM EST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 327 PM EST SUN DEC 4 2005 .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT) CURRENT SHORT TERM MODELS ARE IN VERY GOOD AGREEMENT WITH SPEED AND PLACEMENT OF COLD FRONT. FRONT CURRENTLY OVER A LINE FROM CEDARTOWN TO DAHLONEGA WILL DRIFT SOUTHWARD TO NEAR A CARROLLTON TO ATLANTA TO ATHENS LINE BY 00Z...AND STALL JUST SOUTH OF THIS LINE BY 06Z. SEVERE THUNDERSTORM WATCH OUT UNTIL 8 PM FOR WEST GEORGIA...INCLUDING THE ATLANTA METROPOLITAN AREA...COLUMBUS AND MACON. AREAS NORTH OF THE FRONT HAS HAD OCCASIONAL SHOWERS ALL DAY...WHILE AREAS SOUTH OF FRONT BROKE OUT FOR SEVERAL HOURS. THE STRONGER THUNDERSTORMS HAVE BEGUN TO FIRE ALONG SOUTHERN EDGE OF CLOUDS. INSTABILITY INDICES ARE MARGINAL...AND SHEAR WILL BECOME UNIDIRECTIONAL OVER THE NEXT SEVERAL HOURS SO MAIN THREAT WITH ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. MODELS DEVELOP A SURFACE LOW WHICH RIDES ALONG FRONT TOMORROW AS APPROACHING UPPER LEVEL SHORT WAVE TREKS OVER TENNESSEE VALLEY TOMORROW AFTERNOON..PUSHING FRONT/SURFACE LOW TO THE EAST. DEEP SOUTHWEST WINDS WILL PUMP GOOD MOISTURE ALONG AND SOUTH OF FRONT...SETTING UP HEAVY RAIN TOMORROW MORNING. INSTABILITY DROPS OFF DURING THE DAY TOMORROW AND WILL CONTINUE TO LEAVE THUNDER OUT OF FORECAST. SURFACE FRONT EXITS FORECAST AREA BY 00Z TUESDAY...WITH SHOWERS TAPERING OFF FROM NORTHWEST TO SOUTHEAST DURING THE AFTERNOON HOURS. TEMPERATURES TOMORROW WILL BE QUITE TRICKY...AREAS AHEAD OF FRONT WILL WARM UP A FEW DEGREES DURING THE MORNING HOURS WHILE AREAS BEHIND FRONT WILL SEE STEADY OR FALLING TEMPERATURES THROUGHOUT THE DAY. SURFACE HIGH PRESSURE BEGINS TO BUILD INTO THE SOUTHEAST ON TUESDAY. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) UPPER LEVEL WINDS REMAIN ZONAL THROUGH THE EXTENDED PERIODS...WITH SEVERAL SHORT WAVES PASSING JUST NORTH OF FORECAST AREA WEDNESDAY NIGHT INTO THURSDAY AND AGAIN FRIDAY NIGHT. CURRENTLY THERE IS NO MOISTURE ASSOCIATED WITH EITHER SYSTEM...BUT WILL HAVE TO CONTINUE TO MONITOR AS ATMOSPHERE WILL BE COLD ENOUGH TO SQUEEZE OUT SOME SNOW IN NORTH GEORGIA IF MOISTURE BECOMES AVAILABLE. OTHERWISE EXTENDED PERIODS WILL BE DRY WITH BELOW NORMAL TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 49 51 29 53 / 90 100 10 10 ATHENS 48 52 29 55 / 90 100 10 10 GAINESVILLE 45 48 28 51 / 100 90 10 10 ROME 46 47 28 52 / 100 60 10 5 COLUMBUS 58 63 34 58 / 80 100 10 10 MACON 55 64 33 61 / 70 100 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 12
Hazardous weather outlook, Dec 4, 1:40 PM EST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 140 PM EST SUN DEC 4 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051045- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 140 PM EST SUN DEC 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... .SYNOPSIS... A COLD FRONT STRETCHED FROM SOUTHERN LOUISIANA...ACROSS CENTRAL ALABAMA...EXTREME NORTH GEORGIA AND INTO THE CAROLINAS THIS AFTERNOON. THIS FRONT WILL REMAIN NEARLY STATIONARY OVERNIGHT AS LOW PRESSURE DEVELOPS ON THE FRONTAL BOUNDARY AND MOVES ACROSS GEORGIA EARLY MONDAY. .PRIMARY HAZARDS...THE PRIMARY HAZARDS WILL BE HAIL AND DAMAGING WINDS. .DISCUSSION...STRONG SOUTHERLY WINDS WERE BRINGING MOISTURE AND WARM AIR INTO GEORGIA SOUTH OF THE SURFACE FRONT. THIS HEATING SHOULD HELP INCREASE THE INSTABILITY OF THE AIR MASS THIS AFTERNOON AND EVENING. THIS HEATING COMBINED WITH STRONG WIND SHEAR ALOFT MAY SUPPORT ISOLATED SEVERE THUNDERSTORMS. THE MOST FAVORED REGION FOR ANY SEVERE DEVELOPMENT WOULD BE WEST CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER EXPECTED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Special weather statement, Dec 4, 2:41 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 241 PM EST SUN DEC 4 2005 GAZ060-042015- 241 PM EST SUN DEC 4 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH WINDS IN PUTNAM COUNTY UNTIL 315 PM EST... AT 239 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM WEST OF WILLARD...MOVING EAST AT 30 MPH. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM AS IT MOVES INTO PUTNAM COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM WILLARD...WARFIELD AND EATONTON. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Dec 4, 2:48 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 248 PM EST SUN DEC 4 2005 GAZ049-042015- 248 PM EST SUN DEC 4 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH WINDS IN MORGAN COUNTY UNTIL 315 PM EST... AT 245 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM WEST OF PENNINGTON...MOVING NORTHEAST AT 35 MPH. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM AS IT MOVES INTO MORGAN COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PENNINGTON... CENTENNIAL...MADISON AND BUCKHEAD. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Dec 4, 2:51 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EST SUN DEC 4 2005 GAZ020-042015- 251 PM EST SUN DEC 4 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH WINDS IN BARTOW COUNTY UNTIL 315 PM EST... AT 250 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM WEST OF EUHARLEE...MOVING EAST AT 45 MPH. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM AS IT MOVES INTO BARTOW COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TAYLORSVILLE... EUHARLEE...CARTERSVILLE AND EMERSON. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Dec 4, 3:22 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 PM EST SUN DEC 4 2005 GAZ050-061-042100- 322 PM EST SUN DEC 4 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN HANCOCK AND GREENE COUNTIES UNTIL 400 PM EST... AT 317 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM WEST OF SHOULDERBONE...MOVING EAST AT 35 MPH. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM AS IT MOVES INTO SOUTHERN GREENE AND NORTHERN HANCOCK COUNTIES. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTHERN REACHES OF LAKE SINCLAIR...SHOULDERBONE AND WHITE PLAINS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Dec 4, 3:35 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 335 PM EST SUN DEC 4 2005 GAZ031-041-042100- 335 PM EST SUN DEC 4 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN HARALSON AND PAULDING COUNTIES UNTIL 400 PM EST... AT 334 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM AROUND DRAKETOWN TO SOUTHWEST OF BUCHANAN... MOVING EAST AT 45 MPH. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE STORMS AS THEY MOVE ACROSS HARALSON COUNTY AND INTO PAULDING COUNTY. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TALLAPOOSA...BUCHANAN...DRAKETOWN...YORKVILLE AND DALLAS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Dec 4, 3:43 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EST SUN DEC 4 2005 GAZ032-042115- 343 PM EST SUN DEC 4 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN COBB COUNTY UNTIL 415 PM EST... AT 338 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM NEAR ACWORTH...MOVING EAST AT 40 MPH. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM AS IT MOVES ACROSS COBB COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ACWORTH... KENNESAW AND MARIETTA. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 4:41 AM EST | Severe Thunderstorm Warning | FFC | Floyd, Polk | 34 min |
| Dec 4, 3:13 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 32 min |
| Dec 4, 3:28 PM EST | Severe Thunderstorm Warning | FFC | Heard | 39 min |
| Dec 4, 3:40 PM EST | Severe Thunderstorm Warning | FFC | Forsyth, Fulton | 35 min |
| Dec 4, 3:47 PM EST | Severe Thunderstorm Warning | FFC | Cobb | 28 min |
| Dec 4, 3:53 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 22 min |
| Dec 4, 4:03 PM EST | Severe Thunderstorm Warning | FFC | Coweta | 42 min |
| Dec 4, 4:03 PM EST | Severe Thunderstorm Warning | FFC | Gwinnett, Hall | 27 min |
| Dec 4, 4:04 PM EST | Severe Thunderstorm Warning | FFC | Warren | 41 min |
| Dec 4, 4:06 PM EST | Severe Thunderstorm Warning | FFC | Douglas, Paulding | 24 min |
| Dec 4, 4:08 PM EST | Severe Thunderstorm Warning | FFC | Fulton | 22 min |
| Dec 4, 4:26 PM EST | Severe Thunderstorm Warning | FFC | Jackson | 34 min |
| Dec 4, 4:29 PM EST | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 31 min |
| Dec 4, 4:33 PM EST | Severe Thunderstorm Warning | FFC | Glascock | 27 min |
| Dec 4, 4:50 PM EST | Severe Thunderstorm Warning | FFC | Fulton | 25 min |
| Dec 4, 4:54 PM EST | Severe Thunderstorm Warning | FFC | Barrow | 21 min |
| Dec 4, 5:05 PM EST | Severe Thunderstorm Warning | FFC | Clayton, Henry | 25 min |
| Dec 4, 5:24 PM EST | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.